MathSciNet Relay Station
MathSciNet bibliographic data
MR2132276 (2006b:60041) 60F10 (60B05)
Comman, Henri Functional approach of large deviations in general spaces. J. Theoret. Probab. 18 (2005), no. 1, 187–207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement